# SDR IPXA2024102523389

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,534 hours, 20,647 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF DURING GEAR RETRACTION GEAR DISAGREE EICAS APPEARED FOR APROXIMATELY 3 SECONDS THEN EXTINGUISHED TECH TELEMETRY DATA INDICATED NLG SLOW TO RETRACT AND LEFT HYD SYS PRESSURE DROP DURING RETACTION. REQUEST TO DEFER PER MEL 32-30-1.  DMP ACCOMPLISHED
